# SDR DALA13064230957

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON HORIZONTAL STABILIZER LT UPPER SKIN.  CORROSION WAS REMOVED, BUSHINGS FABRICATED AND INSTALLED IAW SRM 55-03D, PAR 30 AND SRM 51-10-3, PAR 21, 14.
